On the integration of one class ofN-dimensional trigonometric series

Authors

  • O. I. Kuznetsovci

Abstract

We prove new sufficient conditions for the integrability ofN-dimensional trigonometric series, which follow from unimprovable Sidon-type inequalities.

Published

25.06.2000

Issue

Section

Short communications

How to Cite

Kuznetsovci, O. I. “On the Integration of One Class OfN-Dimensional Trigonometric Series”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 6, June 2000, pp. 837–840, https://umj.imath.kiev.ua/index.php/umj/article/view/4479.